MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DISASSEMBLY PUSHROD; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY IRELAND - 9616671 RECLAIM DISASSEMBLY PUSHROD; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 2975-00-720
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported as "instruments cold welded, stripped, or bent during stem extraction.Pieces can not be separated for reuse.No instrument broke into pieces.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM DISASSEMBLY PUSHROD
Common Device Name
RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11887045
Report Number1818910-2021-11252
Device Sequence Number19718053
Product Code LXH
UDI-Device Identifier10603295156093
UDI-Public10603295156093
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-720
Device Catalogue Number297500720
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1